Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The drag and sphericity index of a spindle


Authors: D. M. Stasiw, F. B. Cook, M. C. Detraglia and L. C. Cerny
Journal: Quart. Appl. Math. 32 (1974), 351-354
DOI: https://doi.org/10.1090/qam/99675
MathSciNet review: QAM99675
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99675
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society